MathSciNet Relay Station
MathSciNet bibliographic data
MR1177509 (93e:65121) 65M70 (76M25)
Ierley, Glenn; Spencer, Brian; Worthing, Rodney Spectral methods in time for a class of parabolic partial differential equations. J. Comput. Phys. 102 (1992), no. 1, 88–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement